このエントリーをはてなブックマークに追加
ID 56334
フルテキストURL
著者
Sato, Yuichiro Department of Mathematical Sciences Tokyo Metropolitan University
抄録
This paper gives, in generic situations, a complete classification of ruled minimal surfaces in pseudo-Euclidean space with arbitrary index. In addition, we discuss the condition for ruled minimal surfaces to exist, and give a counter-example on the problem of Bernstein type.
キーワード
minimal surface
ruled surface
pseudo-Euclidean space
備考
Mathematics Subject Classification. Primary 53A10; Secondary 53B30.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
173
終了ページ
186
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/11